| Model Number |
3772 |
| Medical Device Problem Code |
Premature Discharge of Battery (1057)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient experienced recharge burden and ineffective therapy.Reprogramming has been unable to resolve the issue.As a result, surgical intervention may be undertaken to address the issue.
Additional Manufacturer Narrative
Date of event is estimated
e1 - (b)(6).